# SDR CALA9601769

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV LT PAN CORRODED AROUND DUMP CHUTE AND CENTER SUBSTRUCTURE CHANNEL CORRODED AT UPPER SURFACE.  THE FLOOR WEB AND CENTER CHANNEL WERE REMOVED, A REPLACEMENT WEB AND CHANNEL WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2 AND 51-10-6.
